# SDR SIMA20220706001

- Difficulty date: July 6, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 14500907
- Aircraft time: 40,756 hours, 35,858 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flag
- Condition: Failed
- Location: Lh Rh
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL AFTER TAKEOFF FLAPS STUCK AT 9 COMPLIED WITH QRH-C/A-TS PER FIM 27-51-00 FOUND TO BE TRANSITORY CONDITION. PERFORMED OPS CHECK THROUGH 3 FAULT FREE CYCLES REF. AMM 27-50-00. OPS CHECK GOOD AC GOOD FOR SERVICE
